# SDR ASOA2013020502958

- Difficulty date: January 21, 2013
- Submitted: February 5, 2013
- Operation: Air carrier
- Aircraft: N841AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7300
- Aircraft time: 32,421 hours, 29,120 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Part time: 991,392 hours
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E RIB AT WS 167.46 IS CRACKED AT EDGE OF PICCOLO TUBE CUTOUT.   REMOVED CRACKED RIB AT WS 167.46 IAW SRM 51-42-06.  INSTALLED NEW RIB, PN 601R12047-4 IAW SRM 51-42-06.
